# SDR DHL9980558C

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 SEAT TRACK WORN AT STA 325.  CUT OUT DAMAGED SECTION, FABRICATED PLUG, CHANNEL AND INSTALLED PER SRM 51-1-18.  N/R 288
